# SDR E4EB2015120709

- Difficulty date: May 30, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD LE, OTBD SECTION HAS INTERGRANULER CORROSION AROUND FASTENERS ON UPPER SKIN, BETWEEN XFS 841.250 - 860.000..  BLENDED DAMAGED AREA.  BLEND OUT OF LIMITS. REMOVED DAMAGED AREA. FABRICATED REPAIR DOUBLER, FILLER & INSTALLED IAW SRM.
